MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE BURSECTOR 5.5MM EACH - ORDER MULTIPLES OF 5; BUR, SURGICAL, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE BURSECTOR 5.5MM EACH - ORDER MULTIPLES OF 5; BUR, SURGICAL, GENERAL & PLASTIC SURGERY
Catalog Number 0475561000
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that there is a piece of plastic inside the packaging.The product has not been opened.

Brand Name
BURSECTOR 5.5MM EACH - ORDER MULTIPLES OF 5
Common Device Name
BUR, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key25630210
Report Number0002936485-2026-00404
Device Sequence Number9793838
Product Code GFF
UDI-Device Identifier37613327502610
UDI-Public37613327502610
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number0475561000
Device Lot Number25309CE2
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2026
Initial Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown